I was on Zoloft 100mg for 12years for depression after having my third baby in July 2013 things were ok till the October when I suffered anxiety & panic attacks so I went to my DR .Went of Zoloft on 30th April 2014,started Venlexor XR 75mg but made me sick & my anxiety worse so I rang the chemist to see if I could take a Alprax 0.5 to calm me down & he said it was ok.Went off Venlexor XR75mg.Started taking Paroxetine-GA 20mg still wasn't feeling right even thou I was taking 2x Alprax as well gave Paroxetine 23 days and still no better so stop taking it.I just used 1 Alprax a day to get me through.Then I could feel my depression coming back so I started back on 50mg Zoloft x1Alprax a day & felt a little better but still not right so after 6 days I up my dose to 100mg but my anxiety seems to be getting worse I'm now on 2 Alprax a day & this is my 5th day.PLEASE HELP ME IM AT MY WITTS END SO CONFUSED.
This is a tough spot to be in because all the meds you mention take a minimum of 2-3 weeks to begin to help (as I'm cue you already know). Sounds like too much stopping, starting and switching and I question if the Dr. involved is aware of what this is doing to you. Stability on one med achieved over time, closely monitored and adjusted by one physician is the road to stability. I would advise against taking any meds that are not prescribed or that are left over form old prescriptions. This is probably the worse class of meds to switch around, and and subtract. Get to your Dr and stay on track with one med until you feel stability returning. Hope this helps.
I agree with the former answer. You should become stabilized on one medication at a time. It can take some time for the medications to work properly. Talk with your dr. and explain that your depression has returned and that you began taking the Zoloft again. He may decide to place you on another antidepressant. Don't give up! You will get better, although at the present moment it seems like you won't. Believe me, I know how that feels. If you are losing hope, your dr. may decide to hospitalize you so he can find the right medications for your particular disorder. I hope you will feel better, soon...
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 30 answers
Posted 27 Aug 2011 • 14 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 23 Nov 2013 • 2 answers
Posted 7 Jan 2016 • 2 answers